Translator Disclaimer
May 2018 Splitting Criteria for Vector Bundles Induced by Restrictions to Divisors
Mihai Halic
Michigan Math. J. 67(2): 227-251 (May 2018). DOI: 10.1307/mmj/1521856929

Abstract

In this article we obtain criteria for the splitting and triviality of vector bundles by restricting them to partially ample divisors. This allows us to study the problem of splitting on the total space of fibre bundles. The statements are illustrated with examples.

For products of minuscule homogeneous varieties, we show that the splitting of vector bundles can be tested by restricting them to subproducts of Schubert 2-planes. By using known cohomological criteria for multiprojective spaces, we deduce necessary and sufficient conditions for the splitting of vector bundles on products of minuscule varieties.

The triviality criteria are particularly suited to Frobenius split varieties. We prove that a vector bundle on a smooth toric variety, whose anticanonical bundle has stable base locus of codimension at least three, is trivial precisely when its restrictions to the invariant divisors are trivial, with trivializations compatible along the various intersections.

Citation

Download Citation

Mihai Halic. "Splitting Criteria for Vector Bundles Induced by Restrictions to Divisors." Michigan Math. J. 67 (2) 227 - 251, May 2018. https://doi.org/10.1307/mmj/1521856929

Information

Received: 19 July 2016; Revised: 18 January 2018; Published: May 2018
First available in Project Euclid: 24 March 2018

zbMATH: 06914762
MathSciNet: MR3802253
Digital Object Identifier: 10.1307/mmj/1521856929

Subjects:
Primary: 14C20, 14F17, 14M17, 14M25

Rights: Copyright © 2018 The University of Michigan

JOURNAL ARTICLE
25 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.67 • No. 2 • May 2018
Back to Top